# SDR CA011122003

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393276
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FIRST FLIGHT AT CRUISING ALTITUDE THE RIGHT SIDE COCKPIT WINDOW (OUTER PLY) CRACKED, THE PILOT DECIDED TO RETURN THE AIRCRAFT TO POINT OF DEPARTURE. THE RIGHT SIDE COCKPIT WINDOW REPLACED. AIRCRAFT RETURNED IN SERVICE.
